Liver Disorders Community
yellow stool
About This Community:

This support community is for discussions and support relating to liver disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

yellow stool

I started taking crestor 3 months ago and the gas has got bad , and my stool is yellow do you think this Crestor is the problem.
Avatar m tn
A couple of (many) side effects of Crestor are flatulence and pale stools.
So, yes Crestor could be the culprit. However Crestor can also cause many other  nasty things and can affect bile production and liver issues.

Check with your doc!
Blank
Post a Comment
To
Recent Activity
874521 tn?1424120397
Blank
opus88 commented on photo
12 hrs ago
874521 tn?1424120397
Blank
opus88 commented on photo
12 hrs ago
874521 tn?1424120397
Blank
opus88 commented on photo
12 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
144586 tn?1284669764
Blank
caregiver222
317787 tn?1463415842
Blank
Dee1956
DC
Liver Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
144586 tn?1284669764
Blank
caregiver222
317787 tn?1463415842
Blank
Dee1956
DC